# SDR EVCA201811272

- Difficulty date: November 21, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N445AE
- Make and model: Bell 206L-4
- Aircraft serial: 52452
- Aircraft time: 2,310 hours, 10,514 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 206033110239S
- Condition: Cracked
- Location: Zone 100
- Part time: 2,310 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT STIFFENER IN CENTER POST HAS A 2 INCH CRACK ACROSS THE STIFFENER APPROXIMATELY AT WATERLINE 67, RIGHT BL 5 AND STATION 82. RT WEB HAS 1 INCH CRACK IN SAME LOCATION. REMOVED AND REPLACED RT AFT BROOM CLOSET ANGLE P/N 206-033-110-239S AND REPAIRED CRACK R/H BROOM CLOSET SKIN IAW SRM. NO DEFECTS NOTED
